Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 217, NWS North Platte, NE

July 19, 2016Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2016, 12:18 AM CDT for Custer County, Nebraska. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2016, 12:18 AM CDT (05:18 UTC)
Expired
Jul 19, 2016, 1:15 AM CDT
In force
57 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2929 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2929 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS53 KLBF 190518
SVRLBF
NEC041-190615-
/O.NEW.KLBF.SV.W.0217.160719T0518Z-160719T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 AM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 115 AM CDT

* AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 10 MILES EAST OF ARNOLD TO NEAR OCONTO TO 6 MILES
  WEST OF EDDYVILLE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  BROKEN BOW...CALLAWAY...ANSLEY...MERNA...MASON CITY...OCONTO...
  BERWYN...VICTORIA SPRINGS STATE RECREATION AREA...WEISSERT...
  WESTERVILLE...LILLIAN...BLOCK HILL BASIN...ROUND VALLEY...
  PLEASANT HILL...BURR OAK...GATES...GAVIN SIDING...LODI...
  CUMRO AND BUCKEYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9983 4117 9988 4148 10010 4174 9957
      4148 9929 4127 9920 4105 9921
TIME...MOT...LOC 0517Z 235DEG 19KT 4146 10000 4121 9982 4102 9975 

HAIL...<.75IN
WIND...70MPH
 
$$

POWER
1 follow-up statement
870 
WWUS53 KLBF 190618
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 AM CDT TUE JUL 19 2016

NEC041-190628-
/O.EXP.KLBF.SV.W.0217.000000T0000Z-160719T0615Z/
CUSTER NE-
118 AM CDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUSTER COUNTY HAS
EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4105 9983 4117 9988 4148 10010 4174 9957
      4148 9929 4127 9920 4105 9921
TIME...MOT...LOC 0616Z 235DEG 19KT 4146 10000 4121 9982 4102 9975 

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:02 AM CDT, 16 minutes earlier.

Area forecast discussion, Jul 19, 12:02 AM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1202 AM CDT TUE JUL 19 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 335 PM CDT Mon Jul 18 2016

A warm front is currently located across northern Kansas. A
reservoir of lower 70s dew points resides across southern and
southwest Nebraska to the north of the boundary. This area has low
level easterly upslope flow, with a around 3000 to 4000 J/KG of
surface based cape. A shortwave trough is moving northeast across
Colorado and Wyoming this afternoon. This will turn to the east
this evening as it rounds the crest of the southern plains upper
level high pressure system. Expect an MCS to evolve across
western/southwest Nebraska early this evening, and then track to
the east overnight. This scenario has been supported by the hourly
runs of the HRRR-EXP and HRRR models all day, and with the
favorable upslope environment and the approaching shortwave
trough, this seems likely to occur. Precipitable water values are
quite high so heavy rain could occur as the storms cross the area.
Strong winds are also expected with a limited threat of hail.

Warm front lifts north tomorrow with the first day of real heat
expected. H850mb temps rise to between 25 and 30C by afternoon,
which will support most areas reaching into the middle and upper
90s for highs.

.LONG TERM...(Tuesday night through Monday)
Issued at 335 PM CDT Mon Jul 18 2016

Tuesday Night through Thursday: The spirit of the going forecast
for Wednesday and Thursday were largely on track in terms of the
temperature and humidity forecast. Deterministic models are in
good agreement in this period with the evolution of large-scale
features. A large mid-level high, about 598 dam, will be
positioned over near southeast KS/northeast OK/southwest MO at
the start and will only shift very little during this time period,
moving west to near central OK/Texas Panhandle by late Thu. The
warm air mass will be entrenched across western and north central
NE at the start of the period. The 850 hPa thermal ridge will be
over western NE Wed with 850 hPa temperatures ranging between
28-34 C. Thereafter, the axis then moves over central NE with a
30-34 C 850 hPa temperature range Thu. A very humid air mass will
be in place at the lower-levels: 850 hPa and surface Tds peaking
about 10-12 C and mid 50s to lower 60s F (west to east across the
CWA in the afternoon), respectively. Insolation will be adequate
over this time period as well with mostly sunny skies expected.

Highs are anticipated to be in the far upper 90s to lower 100s
Wednesday and Thursday. The more humid conditions will be confined
roughly to the eastern two-thirds of the CWA across portions of
central, north central and southwest NE. Wherein, max heat index
values will exceed 100, mainly into the lower 100s.

There is growing possibility that max heat index values will
exceed 105 degrees on both Wed and Thu across the southernmost
counties of Hayes, Frontier and the easternmost counties of Boyd,
Holt, and Keya Paha. Otherwise, overnight/min heat index values
Tuesday Night and Wednesday Night across the forecast area will be
mainly in the upper 60s to lower 70s.

Slight chances for thunderstorm activity Wed Night, Wednesday, and
Thu. A 500 hPa shortwave will be rounding the ridge Wed afternoon
and evening along with a lee side trough deepening across the
central and northern Great Plains (i.e., western Dakotas, far east
WY, northeast CO, NE Panhandle) Wednesday. However, instability
and low-level temperatures/cap will be an issue Wed Night.
Similarly, these issues will continue on Wed and Thu.

The surface low pressure will then move slightly east Wed. The sfc
trough will weaken overnight Wed and then deepen Thu across
eastern CO/northwest KS/western NE. There will also be a few more
mid-level weak disturbances rounding the mid-level ridge Wed and
Thu. However, storms will be difficult to develop and sustain
with the cap/warm temperatures aloft at lower-levels (e.g., 700
hPa temperatures 16-18 C). As such, there is low confidence in
measurable PoPs overall.

Thursday Night through Friday Night: The aforementioned trough
will deepen to a weak surface low Thursday Night with a center
somewhere in western or central SD with a trough across central NE
and a weak cold front extending west from the low. While a mid-
level trough will be moving across the northern great
plains/Canadian Prairies early Fri, affecting the mid-level high
in the southern CONUS, not much relief will be observed across the
forecast area. Latest guidance and current thinking is that
Friday will be another hot day. The surface low will be moving
very little Friday and the latest guidance delays the weak cold
front some with the frontal passage through the CWA not
anticipated until late Friday. Potential for a few storms exist
Friday as well, however, similar issues to contend with in regard
to a cap.

Saturday through Monday: Surface high pressure builds in Saturday
across the forecast area and should persist Sunday. There will be
some relief with high temperatures -- highs are expected to be in
the upper 80s to lower 90s this weekend and Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1202 AM CDT Tue Jul 19 2016

Thunderstorms moving through southwest into central Nebraska will
keep thunderstorms in the klbf terminal until 08z. Otherwise
expect clearing skies from west to east overnight. vfr conditions
behind the thunderstorms later tonight and on Tuesday. There is a
slight chance a thunderstorm could move into the kvtn terminal
tuesday evening.

&&

.LBF Watches/Warnings/Advisories...
Excessive Heat Watch from Tuesday afternoon through Friday
evening for NEZ005>010-025>029-037-038-057>059-069>071.

&&

SHORT TERM...Taylor
LONG TERM...ET
AVIATION...Roberg
Hazardous weather outlook, Jul 18, 4:00 PM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT MON JUL 18 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-192100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
400 PM CDT MON JUL 18 2016 /300 PM MDT MON JUL 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE EAST ACROSS MUCH OF WESTERN AND NORTH
CENTRAL NEBRASKA TONIGHT. SOME OF THE STORMS COULD BE SEVERE WITH
DAMAGING WINDS THE MAIN THREAT. HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HOT TEMPERATURES ARE EXPECTED TUESDAY THROUGH FRIDAY. THE
COMBINATION OF HEAT AND HUMIDITY COULD LEAD TO AFTERNOON HEAT
INDEX READINGS OF 100 TO 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jul 18, 9:47 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM MDT MON JUL 18 2016

NEZ035-056>058-190345-
DEUEL NE-KEITH NE-ARTHUR NE-PERKINS NE-
847 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...
SOUTHEASTERN GARDEN...EASTERN DEUEL...KEITH AND WESTERN PERKINS
COUNTIES UNTIL 945 PM MDT...

AT 845 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF
LEMOYNE TO BIG SPRINGS...AND MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OGALLALA...GRANT...BIG SPRINGS...BRULE...KEYSTONE...KINGSLEY DAM...
ROSCOE...BARTON...LEMOYNE...BELMAR...
GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...BROGANVILLE...
LAKE VIEW CAMPGROUND...OTTER CREEK CAMPGROUND...RUTHON...
WILD HORSE SPRING...EAGLE GULCH CAMPGROUND...MEGEATH AND MCKEAG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 68 AND 117.
 HIGHWAY 92 BETWEEN MILE MARKERS 121 AND 138.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 100 AND 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4122 10208 4123 10205 4126 10206 4153 10186
      4137 10135 4074 10179 4091 10206 4101 10205
      4100 10220 4102 10223
TIME...MOT...LOC 0245Z 277DEG 23KT 4145 10193 4100 10223

ROBERG
Special weather statement, Jul 18, 10:41 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT MON JUL 18 2016

NEZ057>059-190430-
KEITH NE-LINCOLN NE-PERKINS NE-
1041 PM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEITH...NORTHEASTERN
PERKINS AND CENTRAL LINCOLN COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...

AT 1040 PM CDT/940 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF
SARBEN TO SUTHERLAND RESERVOIR STATE RECREATION AREA TO 9 MILES NORTH
OF GRANT...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...OGALLALA...SUTHERLAND...HERSHEY...PAXTON...MAXWELL...
KEYSTONE...LAKE MALONEY STATE RECREATION AREA...KINGSLEY DAM...
ROSCOE...NORTH PLATTE AIRPORT...SARBEN...
SUTHERLAND RESERVOIR STATE RECREATION AREA...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 82 AND 109.
 HIGHWAY 92 BETWEEN MILE MARKERS 136 AND 138.
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 15.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 125 AND 192.
 HIGHWAY 83 BETWEEN MILE MARKERS 63 AND 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4138 10043 4079 10053 4105 10177 4138 10173
TIME...MOT...LOC 0340Z 279DEG 50KT 4138 10125 4109 10114 4098 10168

ROBERG
Special weather statement, Jul 18, 10:46 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM MDT MON JUL 18 2016

NEZ056>058-069-190430-
CHASE NE-DEUEL NE-KEITH NE-PERKINS NE-
946 PM MDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR CHASE...EASTERN DEUEL...
SOUTHWESTERN KEITH AND PERKINS COUNTIES UNTIL 1030 PM MDT...

AT 945 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF BARTON
TO VENANGO TO 17 MILES SOUTHWEST OF LAMAR...AND MOVING EAST AT 35
MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OGALLALA...IMPERIAL...GRANT...BIG SPRINGS...BRULE...MADRID...
VENANGO...LAMAR...ENDERS...CHAMPION...
ENDERS RESERVOIR STATE RECREATION AREA...BARTON...CHASE...
CHURCH GROVE CAMPGROUND...GOLDENEYE STATE WILDLIFE MANAGEMENT AREA...
AREA A CAMPGROUND...CRETE...BRANDON...
CENTER DAM CAMPGROUND AND WILD HORSE SPRING.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 86.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 100 AND 126.

LAT...LON 4035 10205 4100 10205 4101 10221 4119 10220
      4118 10206 4124 10201 4103 10151 4035 10143
TIME...MOT...LOC 0345Z 263DEG 32KT 4113 10229 4077 10205 4035 10212

ROBERG
Local storm report, Jul 18, 11:16 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1116 PM CDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TSTM WND GST     3 E NORTH PLATTE        41.13N 100.71W
07/18/2016  M55 MPH          LINCOLN            NE   ASOS

&&

MASEK
Special weather statement, Jul 18, 11:31 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1131 PM CDT MON JUL 18 2016

NEZ036-037-059-190515-
LINCOLN NE-LOGAN NE-MCPHERSON NE-
1131 PM CDT MON JUL 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCPHERSON...LINCOLN
AND SOUTHWESTERN LOGAN COUNTIES UNTIL 1215 AM CDT...

AT 1131 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF STAPLETON
TO NEAR MAXWELL TO NEAR DICKENS...AND MOVING EAST AT 50 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...BRADY...MAXWELL...WELLFLEET...LAKE MALONEY STATE
RECREATION AREA...NORTH PLATTE
AIRPORT...DICKENS...SOMERSET...COTTONWOOD
CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND JEFFREY CANYON
STATE
WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 9.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 206.
 HIGHWAY 83 BETWEEN MILE MARKERS 56 AND 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4136 10026 4072 10025 4076 10122 4113 10084
      4149 10086
TIME...MOT...LOC 0431Z 272DEG 42KT 4134 10057 4110 10046 4085 10095

ROBERG
Local storm report, Jul 19, 12:16 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1216 AM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     TSTM WND GST     8 SW CALLAWAY           41.21N 100.03W
07/19/2016  M72.00 MPH       CUSTER             NE   TRAINED SPOTTER

            HOME WEATHER STATION REPORTED WIND GUST TO 72 MPH. WIND
            BLEW SEVERAL TREE BRANCHES DOWN.

&&

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 7:05 PM CDTSpecial Weather StatementLBFGarden40 min
Jul 18, 7:43 PM CDTSpecial Weather StatementLBFGarden47 min
Jul 18, 8:01 PM CDTSpecial Weather StatementLBFGarden44 min
Jul 18, 8:33 PM CDTSpecial Weather StatementLBFGarden42 min
Jul 18, 8:41 PM CDTSpecial Weather StatementLBFDeuel49 min
Jul 18, 9:12 PM CDTSpecial Weather StatementLBFArthur, Deuel33 min
Jul 18, 9:47 PM CDTSpecial Weather StatementLBFKeith58 min
Jul 18, 10:41 PM CDTSpecial Weather StatementLBFKeith, Lincoln49 min
Jul 18, 10:46 PM CDTSpecial Weather StatementLBFChase, Perkins44 min
Jul 18, 11:31 PM CDTSpecial Weather StatementLBFLincoln44 min
Jul 19, 2:28 AM CDTSpecial Weather StatementLBFBoyd, Keya Paha32 min
Jul 19, 4:11 AM CDTHeat AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more5 days
Jul 19, 12:11 PM CDTRiver Flood AdvisoryLBFLincoln36 hr
Jul 19, 3:15 PM CDTExcessive Heat WarningLBFBlaine, Boyd, Brown, Cherry, Custer, Frontier and 11 more4 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.